# SDR QXEA0101164

- Difficulty date: July 12, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 9,686 hours, 12,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT IN AFT CARGO DOOR. 18 INCHES AFT OF LEADING EDGE, 4 1/2 INCHES ABOVE BOTTOM OF DOOR. REPAIRED IAW DHC 8 SRM 51-40-11, PAGE 1, PARAGRAPH A-G AND RD 8-52-230, PAGE 5, STEP 7-10.
